Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 3, 2007, 4:42 PM CDT for Creek County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2007, 4:42 PM CDT (21:42 UTC)
- Expired
- May 3, 2007, 5:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
County Creek County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 032142
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT THU MAY 3 2007
OKZ064-032230-
CREEK OK-
442 PM CDT THU MAY 3 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 442 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF SHAMROCK...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...DEPEW...SHAMROCK...
DRUMRIGHT...OILTON AND SILVER CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3582 9665 3578 9643 3611 9631 3616 9661
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 3, 3:26 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 3, 3:26 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 326 PM CDT THU MAY 3 2007 .DISCUSSION... LATEST UPPER LOW TO EFFECT THE AREA WAS LOCATED OVER SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS THIS AFTERNOON. WILL HAVE LINGERING THUNDERSTORMS CHANCES WITH THIS SYSTEM THIS EVENING WITH DWINDING CHANCES WEST TO EAST LATER TONIGHT AND TOMORROW. THE NEXT MAJOR SYSTEM IS A HIGH AMPLITUDE TROUGH/UPPER LOW SEEN IN WATER VAPOR IMAGERY HEADED INTO THE ROCKY MOUNTAIN STATES. THE ASSOCIATED FRONT WILL WORK INTO THE WESTERN PLAINS SATURDAY. THE UPPER SYSTEM AND SURFACE BOUNDARY WILL SLOWLY WORK EAST AS THE UPCOMING WEEK TRANSPIRES. THE INITIAL CHANCES OF THUNDER WITH THIS SYSTEM WILL WORK INTO THE AREA SATURDAY AFTERNOON OR NIGHT. AS THE UPPER SYSTEM LIFTS OUT INTO THE PLAINS THE BOUNDARY WEAKENS BUT CONVECTION WILL OCCUR ALONG IT AS IT IS ASSOCIATED WITH THE TRAILING VORT LOBE OF THE UPPER SYSTEM. RAIN CHANCES WILL CONTINUE INTO WEDNESDAY WITH ONLY CHANCES POPS AS TIMING ISSUES ARE PRESENT. AT THIS TIME IT APPEARS RAIN CHANCES WILL END ON THURSDAY. SUNSHINE WILL BE EVIDENT LATER IN THE DAY TOMORROW AND WARMER TEMPERATURES ARE IN STORE FOR WEEKEND. DEW POINTS SATURDAY AND SUNDAY WILL APPROACH 70 DEGREES AS WILL LOW TEMPERATURES. HIGH WILL BE IN THE 80S. HIGHS NEXT WEEK MAY SUFFER DUE TO CLOUD COVER AND COOLING TEMPERATURES ALOFT WITH THE UPPER SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 83 71 86 / 30 10 10 30 FSM 62 82 69 86 / 30 20 10 20 MLC 64 82 71 83 / 30 10 10 30 BVO 60 83 70 84 / 30 10 10 30 FYV 60 78 66 82 / 30 20 10 20 BYV 59 78 65 83 / 40 30 10 10 MKO 62 82 68 83 / 30 10 10 20 MIO 61 82 70 86 / 30 10 10 20 F10 63 82 70 82 / 30 0 10 30 HHW 65 81 71 85 / 30 10 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....17 ABBAS
Hazardous weather outlook, May 3, 11:20 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1120 AM CDT THU MAY 3 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1120 AM CDT THU MAY 3 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTERNOON...ENDING BY 9 PM. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTERNOON. DISCUSSION... THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON IN ADVANCE OF A SLOW MOVING UPPER LOW. SUFFICIENT INSTABILITY WILL BE PRESENT FOR A LIMITED SEVERE WEATHER RISK...WITH HAIL AND DOWNBURST WINDS BEING THE PRIMARY THREATS. THE HIGHEST INSTABILITY SHOULD DEVELOP OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS WHERE CLOUDS WILL BE THE FIRST TO ERODE...AND RESULTANT INSTABILITY WILL BE THE HIGHEST. THUNDERSTORM INTENSITY AND COVERAGE SHOULD BEGIN TO DIMINISH BY MID EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS NOT EXPECTED... HOWEVER LOCAL SPOTTER ACTIVATION WOULD BE REQUIRED NEAR ANY STRONG STORMS THAT FORM THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...HIGH WIND POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY AS UPPER LOW GRADUALLY SHIFTS EAST OF THE AREA...WITH ATTENTION THEN TURNING TO A SHARPENING DRYLINE OVER THE HIGH PLAINS. THIS FEATURE AND DEVELOPING WIND FIELDS ALOFT WILL PRODUCE SEVERAL DAYS OF THUNDERSTORM CHANCES...WITH POTENTIAL FOR SEVERE WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 3, 4:42 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT THU MAY 3 2007
OKZ064-032230-
CREEK OK-
442 PM CDT THU MAY 3 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 442 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF SHAMROCK...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...DEPEW...SHAMROCK...
DRUMRIGHT...OILTON AND SILVER CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3582 9665 3578 9643 3611 9631 3616 9661The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 4:44 PM CDT | Special Weather Statement | TSA | Okfuskee | 46 min |
| May 3, 5:42 PM CDT | Special Weather Statement | TSA | Okfuskee | 78 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.